# SDR SWAA2022082945371

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ROW 1 CEILING EMERGENCY LIGHT INOP. / [01] RELAMPED PASSENGER CABIN ROW 1 CEILING EMERGENCY LIGHT AS PER REF B737 AMM 33-51-03-960-801. TEST OK.;[02] VERIFIED STEP 1.
